# SDR P2EA97047

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Broken
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND C-CHECK MAINTENANCE VISIT, LEFT WING AILERON, OUTBOARD HINGE FITTING AT RSS 610 HAS BROKEN FLANGE ON CORNER OF THE FITTING.  REMOVED DAMAGED AND REPAIRED IAW EWO 97-0473.  (M)
